Affordable Access

Publisher Website

An iterative scheme for a class of quasi variational inequalities

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
110
Issue
2
Identifiers
DOI: 10.1016/0022-247x(85)90308-7

Abstract

Abstract An iterative scheme is given to obtain the approximate solution of a class of quasi variational inequalities. It is shown that the approximate solution obtained by the iterative scheme converges strongly in the Hilbert space to the exact solution. As a special case, we obtain the corresponding iterative scheme for variational inequalities.

There are no comments yet on this publication. Be the first to share your thoughts.